# SDR 03FDEA01497

- Difficulty date: September 3, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 16,223 hours, 3,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0502505
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING: O/B FLAP I/B FWD HINGE (WING SIDE) ACTUATOR I/B LUG HOLE CORRODED.  WORK ACCOMPLISHED AS PER FEDEX EA 1-5740-71779.  WINGS - LEFT OUTBOARD FLAP - INBOARD HINGE BRACKET ASSEMBLY CORROSION.
